# SDR HCMA075358

- Difficulty date: January 24, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2889
- Aircraft time: 8,650 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Part serial: NA
- Condition: Peeling
- Location: Tail Rotor
- Part time: 35 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE PAINT IS PEELING OFF BLADE AND IS EXTREMELY HARD TO BALANCE. PLEASE REPAIR UNDER FULL WARRANTY.
